# SDR ASAA2014081608850

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 10,188 hours, 3,039 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 18P9YG
- Condition: Unknown
- Location: Wx Radar
- Part time: 10,188 hours, 3,039 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED.  ACFT GROUNDED. INSPECTED AND FOUND RADAR CIRCUIT BREAKER OPEN ON P6-1 PANEL. PERFORMED WIRE INSPECTION BEHIND P6-1 PANEL. NO DEFECTS FOUND IAW 20-60-01.  AS A PRECAUTION REMOVED AND INSTALLED NEW RADAR RT IAW 34-43-41/401.  PERFORMED OPS CHECKED IAW  34-43-00-710-802-001.  SYS CHECKED NORMAL.
